# SDR 2007UALA00342

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 42,766 hours, 15,396 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BELLY FAIRING SUPPORT STRUCTURE ANGLE CRACKED AT ATTACH TO FUSELAGE SKIN BELOW KEEL BEAM AT FRAME 46. MAJOR REPAIR ACCOMPLISHED: REPLACED DAMAGE SECTION OF ANGLE.
